MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C111; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C111; CLINICAL CHEMISTRY ANALYZER
Model Number C111
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
There was a complaint of questionable ise potassium electrode results for 1 patient tested with a cobas c111 with ise module.The questionable results were not reported outside the laboratory.The patient was tested on 2 c111¿s (modules a and b) and one reflotron analyzer.The patient¿s initial result on module a was 5.53 mmol/l; the repeat on module b was 3.83 mmol/l, the third repeat on the reflotron was 3.76 mmol/l.The lot number and expiration date of the ise potassium electrode used were requested, but not provided.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer (fse) found the ise waste tank and tubing were clogged with an unknown lipidic substance and replaced electrodes.The service actions resolved the issue.No further issues were reported for "at least 1 month", then the issues "reoccurred again with the same pattern".When the issue reoccurs, the customer states the calibration of sodium (na+) and potassium (k+) start to fail.The reason for the accumulation of the lipidic substances could not be determined and is an isolated occurrence.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS C111
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13052812
Report Number1823260-2021-03812
Device Sequence Number19805409
Product Code JJE
UDI-Device Identifier04015630924769
UDI-Public04015630924769
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K071211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC111
Device Catalogue Number04777433001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2021
Supplement Date Received by Manufacturer02/07/2022
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale